# SDR CALA2015091000743

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 69,265 hours, 15,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR STRUCTURE STATION 800, FRAME IS CRACKED AT FASTENER, BETWEEN STRINGER -8 RT & -9 RT.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED & INSTALLED REP AIR DOUBLERS IAW SRM 53-00-07 REPAIR 1.
